# SDR ASOA201611076131

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670341421
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK DOOR POST CORRODED AT BOTTOM, BS 280 LBL 9.  REPAIRED IAW EC/TC EA 25-2016-248.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
